| Catalog Number |
SRM-310 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The device has been explanted.
Event or Problem Description
Healthcare professional reported "capsular contracture" baker grade iii/iv.This record is for the left side.Device remains implanted.Patient was prescribed singulair.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b2, b5, d6b, h6.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.